# SDR FDEA202204020823

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 92,936 hours, 21,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDIS  590     33-50  0749     02APR22  YYZ  OPEN  U  DURING PRE FLIGHT,  EMERGENCY LIGHTING SYSTEM TEST  FAILS AND SHOWING MSG  BAT 1 LO.  REMOVED AND REPLACED POWER SUPPLY, EMERGENCY                           LIGHTING BATTERY REF. AMM 33-51-01-4. PERFORMED                        ADJUSTMENT/TEST REF. AMM 33-51-01-5. TEST PASSED                       WITH NO FAULTS NOTED. MEL CLEARED. A/C OK FOR                          SERVICE.
